Skip to Main content Skip to Navigation
New interface


hal-01653572v1  Journal articles
Frédérique BassinoMathilde BouvelValentin FérayLucas GerinMickaël Maazoun et al.  Universal limits of substitution-closed permutation classes
Journal of the European Mathematical Society, European Mathematical Society, 2020, 22 (11), pp.3565-3639. ⟨10.4171/JEMS/993⟩
hal-01097155v1  Journal articles
Thibault MaillotUgo BoscainJean-Paul GauthierUlysse Serres. Lyapunov and Minimum-Time Path Planning for Drones
Journal of Dynamical and Control Systems, Springer Verlag, 2015, 21 (1), pp.1-34. ⟨10.1007/s10883-014-9222-y⟩
...
hal-01114190v1  Journal articles
F CaroF CoquelDamien JametS Kokh. A Simple Finite-Volume Method for Compressible Isothermal Two-Phase Flows Simulation
International Journal on Finite Volumes, Institut de Mathématiques de Marseille, AMU, 2006, www.latp.univ-mrs.fr/IJFV